elevated temp on cycle

Page 2 of 2 First 12

  1. Originally posted by PC1
    From a Health Insurance perspective, if coverage is denied because of abuse of a controlled substance, it will make no difference if the patient "admits" it or not if it is known to the physician, ER staff, and health insurance company.
    Ok, prove that to me by example or written policy or STFU. Unless blood tests are done, there will be no way to tell unless the patient admits it. Are you saying if a doc "suspects" AS use that he will inform an insurance company? Prove it or get the hell out. IMHO a fever of 99, while still important to analyze, is not threatening enough that one should immedialtely spill their guts. If one chooses to do that, fine, but I wouldn't. I would cool down for the night, relax, make sure all supps except vitamins and protein are stopped, monitor temp continually, and not do the next days' tren inject, then assess. This is of course, unless it started to rise significantly. That's my opinion and advice, some will agree, some won't.

    Originally posted by PC1
    Not to diminish the financial impact of an uninsured trip to the ER, but the patient's health is the PRIMARY concern, and was the subject if this post. I understand the need for mods generally to watch each other's backs on this board.

    But JWeave has now suggested BuffJersey conceal AS usage from his doctor, irrespective of whether or not AS may be causing him problems. There were no qualifiers to this recommendation that mentioned insurance coverage..

    A patient puts his care in the hands his physician upon admittance, NOT in the hands of online buddies and mods. Advising guys on how they may cycle androgens, nutrition and training is one thing. Recommending AS usage/abuse be concealed from one's physician is something else altogether, the line needs to BE DRAWN..
    1. You WILL NOT be the one to decide how this forum is run and the content of the advice or manner in which it is given. You may certainly give us input on how you feel things should be run, we encourage that here by all members, but your approach has done nothing but incite an argument. If you want to give constructive criticism, fine, but unless you're looking to be "unwelcome", I'd try another approach than attempting to make me seem as though I am giving hazardous advice and that I am a danger to anyone here.

    If you wish to prove that, then please tell me more about how a fever of 99 degrees (which is not uncommon in tren or test cycles it seems...unfortunately) would be so dangerous that if one CHOSE to follow my advice, they would ultimately suffer undue medical problems. If this person's fever rose significantly I would personally tell them to go to a doc, but if they have to ask me that as they're burning alive....well where the **** is personal repsonsibility anymore?!

    Originally posted by PC1
    Are you two capable of admitting a mistake? Will you tell BuffJersey and everyone else reading these boards that for the sake of their own health, if they are experiencing adverse side effects on an androgen cycle that they NEED to be honest and up front with their physician/medical practitioners when they go in for a visit?
    No, not necessarily, and screw you for thinking your way is the only way of looking at things. Ok jackass, let me spell this out for you:

    THERE ARE INHERENT RISK ASSOCIATED WITH THE USE OF AAS, IF ONE IS NOT PREPARED WITH HOW ONE MAY DEAL WITH THESE, THEN ONE SHOULD NOT BE USING THEM.

    These risks include undesireable side effects, some of which may require immediate mediacl attention, and some of which are preveantable and treatable without medical care. Distinguishing between the two is for the user to decide, and hopefully he/she has researched enough to make a good decision.

    Your presumptious and arrogant posts make me cringe, and I believe you need to open your mind some.


  2. Originally posted by PC1
    JWeave.....

    I've twisted what you said, "where" to make you the bad guy? Does posting your own quote now mean I'm twisting things AGAINST people?

    What has this place become?

    And btw, yes you can be held liable for giving medical advice without a license. IT's called practicing medicine without a license. Not a new concept,
    You have said I've given "medical" advice. I have not said that my advice should be looked at as a doctor's, nor taken in place of if a doctor's is given, so quit that BS.
    •   
       


  3. Originally posted by PC1


    You have a mod who's now stepped one foot over the line, virtually practicing medicine online, and without a license,

    The term applies to people who practice medicine without a license.

    I call him out on it.

    And I have an attitude problem?
    I have by no means stepped over any line, and **** you for trying to convey it that way. I by no means eluded to the fact that I am a doctor, and again never said that my advice was to replace the advice of a physican. Get off it

  4. Originally posted by PC1


    You have a mod who's now stepped one foot over the line, virtually practicing medicine online, and without a license,

    The term applies to people who practice medicine without a license.

    I call him out on it.

    And I have an attitude problem?
    You've attempted to twist and implement your standards and practices to the rest of members here without having any clue what the hell your talking about, then when about it by insulting him as a "quack". So yes, you have the problem. Nobody claimed to be a doctor. Nobody gave him a prescription of treatment. We gave him opinions based on users experience and in this case its perfectly normal for metabolism and blood pressure to rise while on AAS. But as someone who hasn't done such things I don't expect you to understand. If I recall both MAtt and Weave said if he feels if necessary to see a doctor. They also know and understand what ahppens and what certain side effects occur while on AAS. You don't. Everything he has stated is quite normal for tren use


    And please, you haven't called anyone out about anything. You've just butchered facts with your opinion of a brother and your own incomplete experience with a transdermal cycle. You lack of experience shows through quite nicely.


    BTW- I can raise my temp that much with one ephedrine HCL tab, or didn't you know this?


    THe only problem here is the guy using steroids withouth properly researching what could happen. He took the risk in using an illegal substance, so he should know the consequences.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
  5. PC1
    PC1's Avatar

    JWeave.....

    You would get in the way of the patient-doctor relationship by advising him to conceal AS use, frankly abuse in medical circles, from their physician.

    And you call me presumptuous and arrogant for taking you to task and challenging your "authority" here on this board.

    It would seem you can see the splinter in my eye, but not the log in your own.

    Prosecution Rests, your Honor
    •   
       


  6. Originally posted by PC1




    And I have an attitude problem?
    Correction. Its more of a gender problem as you seem to be dramatizing like a woman.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.

  7. Originally posted by PC1
    JWeave.....

    You would get in the way of the patient-doctor relationship by advising him to conceal AS use, frankly abuse in medical circles, from their physician.

    And you call me presumptuous and arrogant for taking you to task and challenging your "authority" here on this board.

    It would seem you can see the splinter in my eye, but not the log in your own.

    Prosecution Rests, your Honor
    1. Ask Rick Collins, the foremost authority in legal troubles concerning AAS. You view is nothing but an emotional stubborn one based on misinformation and presumed rightousness. Go preach somewhere else.

    2. You havne't challenged anyone on anything. You've acted like a complete ass.

    3. Funny I was going to say the same about you. Somone here is close minded, misinformed and devoid of facts and the finger points in your general direction.


    You seem to like the court of public opinion. Sorry, we use facts here. Move along.
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
  •   

      
     

Similar Forum Threads

  1. Replies: 2
    Last Post: 12-16-2002, 06:55 PM
  2. vitamin e on cycle
    By sage in forum Anabolics
    Replies: 20
    Last Post: 12-03-2002, 05:35 PM
  3. on cycle -- then I got sick -- help
    By xcreed in forum General Chat
    Replies: 5
    Last Post: 11-24-2002, 11:13 AM
  4. sleep on cycle
    By sage in forum Anabolics
    Replies: 9
    Last Post: 11-03-2002, 11:32 AM
  5. diet on cycle
    By sage in forum Weight Loss
    Replies: 2
    Last Post: 11-01-2002, 07:53 PM
Log in
Log in